
Daniel Berend
Senior Academic
On the equation P(x) = n! and a question of Erdős
Given a polynomial P of degree ≥ 2 with integer coefficients, it is shown that the set of n, for which the equation P(x) = n! has an integer solution x, is of density zero. This answers in particular a question of Erdo{combining double acute accent}s.
| Publication language | English |
| Pages | 189-193 |
| Journal | Journal of Number Theory |
| Volume | 42 |
| Issue number | 2 |
| Publication status | Published - 01.01.1992 |
ASJC Scopus subject areas
Algebra and Number Theory